# SDR QXEA0300553

- Difficulty date: May 3, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,716 hours, 2,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT INBOARD FLAP VANE HAS THREE MINOR CHAFES ON LEADING EDGE.  REPAIRED IAW WVAC EO 601R-57-3975.
